About Me: Female, 36, dalton, GA, member since Aug 2007
I am nearly 33 yrs old. I have 3 children all delivered by c-section. At 26 I had a hysterectomy that removed my right ovary uterus and appendix. I have been tired and in pain since my early 20's. I lost all my teeth when I was 22, they just started brushing away. I
[More] have been on narcotic pain killers for the past 2 yrs, and antianxiety medicine that just knocks me out. I am now on adderall to help me with my memory and confusion. The Dr.s have blew me off saying I need to cut down on my caffeine and to try Yoga. Which I did? I have been diagnosed with Raynauds syndrome, and finally Vitamin D defiencey. I am now on 50k Ius every five days. Starting to feel better. I am hoping this was the whole problem. I am 33 why is my vitamin level low and should I be concerned about other vitamin levels? Also I have been tested for all autoimmune disorders I think they were all negative.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.